# SDR REXA2018071800633

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 25,736 hours, 17,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEGAPHONE VOLUME KNOB MISSING. INSTALLED REPLACEMENT VOULME KNOB IAW CMM 25-60-01. OPS CHECK GOOD A/C OK FOR SERVICE.
